MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1440-0960.1999.00366.x

Медицинская библиотека · The Australasian journal of dermatology · 1999

Hepatitis from 5-methoxypsoralen occurring in a patient with previous flucloxacillin hepatitis.

Stephens R B, Cooper A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 55-year-old woman with psoriasis vulgaris was treated with oral 5-methoxypsoralen and UVA photochemotherapy. After 40 treatments over 3 months she became unwell with hepatitis attributable to the psoralen. Six years earlier she developed cholestatic hepatitis to flucloxacillin. A previous history of drug-induced reactions should be sought before prescribing further drugs with similar adverse effects.

Для цитирования: Stephens R B, Cooper A. Hepatitis from 5-methoxypsoralen occurring in a patient with previous flucloxacillin hepatitis.. The Australasian journal of dermatology. 1999. DOI: 10.1046/j.1440-0960.1999.00366.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.